A domain decomposition method for linearized Boussinesq-type equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Mathematical Study Year : 2019

A domain decomposition method for linearized Boussinesq-type equations

Abstract

In this paper, we derive discrete transparent boundary conditions for a class of linearized Boussinesq equations. These conditions happen to be non-local in time and we test numerically their accuracy with a Crank-Nicolson time-discretization on a staggered grid. We use the derived transparent boundary conditions as interface conditions in a domain decomposition method, where they become local in time. We analyze numerically their efficiency thanks to comparisons made with other interface conditions.
Fichier principal
Vignette du fichier
paper2.pdf (381.28 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01797823 , version 1 (22-05-2018)
hal-01797823 , version 2 (12-09-2019)

Identifiers

Cite

Joao Guilherme Caldas Steinstraesser, Gaspard Kemlin, Antoine Rousseau. A domain decomposition method for linearized Boussinesq-type equations. Journal of Mathematical Study, 2019, 52 (3), pp.320-340. ⟨10.4208/jms.v52n3.19.06⟩. ⟨hal-01797823v2⟩
439 View
478 Download

Altmetric

Share

Gmail Facebook X LinkedIn More